# SDR UALA2010122004660

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 78,593 hours, 12,715 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Modulating Valve
- Part number: 32143363
- Part serial: 1256
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

C HYD DEM PUMP LIGHT WITH GEAR RETRACT.   ACCOMPLISHED FAULT ISOLATION PROCEDURE.  ACP TROUBLESHOOTING IAW FIM. FAILED BLOCK 27 ON PAGE 173.  WITH ADP IN AUTO AND CTR ELEC PUMPS OFF SHOULD HAVE MIN OF 2500 PSI WHILE OPERATING FLAPS FROM 5 THRU 30.  HAD 1700 PSI.  REPLACED ADP MODULATING VALVE. ALL OPS NORMAL.
